# SDR USAA2009091492515

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 35,669 hours, 14,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 62 - BOS-LAS - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTING SIGN AT ROW 22C FLOOR LEVEL IS CLEAR, NOT RED.  INSTALLED LENS AS REQUIRED.
